# SDR WX0A2021072873799

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- Aircraft time: 46,694 hours, 14,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N0019 DURING PREDEPARTURE CHECK FOUND THE EMERGENCY POWER SUPPLY UNIT IS INOP / REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY AT LOCATION 11WL IAW A320 AMM 33-51-38"
